FUTUREGROOVE FM | 10.1 (SUN) 2017

FUTUREGROOVE FM | 10.1 (SUN) 2017

00:00 | 10:00 : Paul van Dyk – VONYC Sessions 569
__:__ | 12:00 : Planet Perfecto Radio 361 – Paul Oakenfold
02:00 | 14:00 : Ultra Presents – UMF Radio 437
04:00 | 16:00 : WhoMadeWho – WORLDWIDE Radio 009
05:00 | 17:00 : Dyro – WOLV Radio 138
06:00 | 18:00 : Bingo Players – Hysteria Radio 077
07:00 | 19:00 : Dada Life – Dada Land Radio (September 2017 Mix)
08:00 | 20:00 : Axtone Presents 037 – Antoine Delvig
09:00 | 21:00 : Avicii – AVICII FM 002
__:__ | 22:00 : Transitions 683 – John Digweed & DJ Vibe

tracklist below
続きを読む

FUTUREGROOVE FM | 9.30 (SAT) 2017

FUTUREGROOVE FM | 9.30 (SAT) 2017

00:00 | 12:00 : Global DJ Broadcast (Sep 28 2017) – Markus Schulz 2 Hour Mix
02:00 | 14:00 : Night Owl Radio by Insomniac 109
04:00 | 16:00 : Ultra Music Radio – 224 (Guest: DEORRO)
05:00 | 17:00 : Danny Avila – Ready To Jump 225
06:00 | 18:00 : Felix Cartal – Weekend Workout 205 (Hook N Sling Guest Mix)
07:00 | 19:00 : Mark Knight – Toolroom Radio 392
08:00 | 20:00 : Group Therapy 251 – Above & Beyond and Jaytech
10:00 | 22:00 : Swanky Tunes – SHOWLAND 168
11:00 | 23:00 : Tomo Hirata – Taiko Radio 089

tracklist below
続きを読む